i was wondering if adrenals can cause you to have the same symptoms as thyroid... do you get tired when you eat with an adrenal problem?? im wondering because if i have an adrenal problem and nothing is wrong with my thyroid then...i am on the wrong medicine... i take the thyroid but when i take it i feel more worn down and tired than i normally would...has anyone had this problem... or maybe i have both.. and in that case what do i do.. im so fed up with feeling like this... i really just want to stop taking this medication...i had one doctor tell me it was my adrenals and another tell me it was both...
adrenals and thyroid are strongly connected. And you will feel effects of adrenal fatigue more when taking thyroid medication. Usually the adrenals should be repaired first or concentrated on more - to assist thyroid health.
Symptoms are linked and can be confused - on things on adrenals is the stress levels will be larger. Middle stomach weight is present more too - if thyroid weight gain is usually the entire body - where adrenal weight will concentrate around the middle.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.